# SDR 2007UALA02487

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 68,608 hours, 8,480 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5R FLIGHT ATTENNDANT STATION EMERGENCY EVAC SIGNAL IS CONTINUOUS, SHOULD BE INTERMITTENT.  [08-08-07]   REPLACED EMERGENCY EVACUATION SIGNAL PANEL. OP CHECKED OK.
